# SDR SWAA2020042236437

- Difficulty date: April 6, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR PANEL SUPPORT AT B.S. 747; L.B.L. 21 -R.B.L. 21; W.L. 155. / AFT CARGO BAY FLOOR PANEL SUPPORT (P/N 146A9401-8) AT B.S 747; LBL 21 - RBL 21; W.L 155. WAS FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE PER SRM 51-10-02 STEP 9C. NEW SUPPORT (P/N 141A9401-8) WAS RECEIVED AND INSTALLED ON CUSTOMER CARD: JPANEL-141-CLOSE.
